Pin It
TV shows on DVD
   

Rules of Engagement, Amazing Race, Survivor Return; CSI: NY Finishes; Golden Boy Debuts

CBS has announced the return of Rules of Engagement. The seventh season will debut on Monday, February 4th, in cancelled Partners’ old timeslot at 8:30pm. There are 13 episodes and David Spade has said he expects it to be the show’s last.

The network’s new drama, Golden Boy, will preview on February 26th and March 5th before taking its regular timeslot on Fridays at 9pm on March 8th. The season finale of CSI: NY will have already aired on February 22nd. CBS ordered just 18 episodes of the veteran cop series this season.

In addition, Survivor will return on February 13th and The Amazing Race will be back on February 17th.

You can check out our updated season CBS status page.

Here’s the press release from CBS:

CBS ANNOUNCES MID-SEASON PREMIERES FOR NEW DRAMA “Golden Boy” AND RETURNING COMEDY “Rules of Engagement”

“Golden Boy” to Have Special Previews on Tuesday, Feb. 26 and Tuesday, March 5 at 10:00 PM, Before Moving to its Regular Friday 9:00 PM Time Period on March 8

“Rules of Engagement” Returns with its Seventh Season Premiere on

Monday, Feb. 4 at 8:30 PM

The Spring Edition of “Survivor” Premieres Wednesday, Feb. 13, 8:00-9:00 PM

The Emmy Award-Winning “The Amazing Race” Spring Edition Premieres

Sunday, Feb. 17 at 8:00 PM

The Season Finale of “CSI: NY” to be Broadcast Friday, Feb.22

CBS announced mid-season premiere dates for the new drama Golden Boy and the seventh season return of the comedy Rules of Engagement.

The Network also announced the premiere dates of the spring editions of SURVIVOR and THE Amazing Race and the season finale of CSI: NY.

As the halfway point of the season approaches, CBS is once again America’s most-watched network, leading second-place ABC by +2.55 million viewers. The Network has eight of the top 10 scripted series including NCIS, the top drama, and The Big Bang Theory, the #1 comedy in both viewers and adults 18-49.

For mid-season, CBS will introduce the new drama Golden Boy, which debuts with two special previews on Tuesday, Feb. 26 and Tuesday, March 5 (10:00-11:00 PM, ET/PT, both nights) before moving to its regular Friday (9:00-10:00 PM, ET/PT) time period on March 8.

GOLDEN BOY is about the meteoric rise of an ambitious cop (Theo James) who becomes the youngest police commissioner in the history of New York City. The series explores the high personal and professional cost he pays to achieve it as he is mentored by his partner, an experienced veteran detective (Chi McBride).

Vegas, the #2 new series of the season, will return to its Tuesday (10:00-11:00 PM, ET/PT) time period on March 12. CSI: NY will have its season finale on Friday, Feb. 22 (9:00-10:00 PM, ET/PT).

Rules of Engagement returns with its seventh season premiere on Monday, Feb. 4 (8:30-9:00 PM, ET/PT).

The spring edition of SURVIVOR, hosted by Emmy Award winner Jeff Probst, premieres Wednesday, Feb. 13 (8:00-9:00 PM, ET/PT), while the spring edition of THE Amazing Race, hosted by Phil Keoghan, premieres Sunday, Feb. 17 (8:00-9:00 PM, ET/PT).

CBS Monday, Effective Feb. 4
8:00-8:30 PM How I Met Your Mother
8:30-9:00 PM Rules of Engagement (7th Season Premiere)
9:00-9:30 PM 2 Broke Girls
9:30-10:00 PM MIKE & Molly
10:00-11:00 PM Hawaii Five-0

CBS Wednesday, Effective Feb. 13
8:00-9:00 PM SURVIVOR (26th Edition premiere)
9:00-10:00 PM Criminal Minds
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

CBS Sunday, Effective Feb. 17
7:00-8:00 PM 60 Minutes
8:00-9:00 PM THE Amazing Race (22nd Edition Premiere)
9:00-10:00 PM THE Good Wife
10:00-11:00 PM THE Mentalist

CBS Tuesday, Feb. 26
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM GOLDEN BOY (Special Preview)

CBS Tuesday, March 5
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM GOLDEN BOY (Special Preview)

CBS Friday, Effective March 8
8:00-9:00 PM Undercover Boss
9:00-10:00 PM GOLDEN BOY (Time Period Premiere)
10:00-11:00 PM Blue Bloods

GOLDEN BOY stars Theo James, Chi McBride, Kevin Alejandro, Bonnie Somerville, Holt McCallany and Stella Maeve. Greg Berlanti and Emmy Award winner Nicholas Wootton (“NYPD Blue”) are executive producers for Warner Bros. Television.

RULES OF ENGAGEMENT stars Patrick Warburton, Megyn Price, Oliver Hudson, Bianca Kajlich, David Spade and Adhir Kalyan. Tom Hertz, Doug Robinson, Mike Sikowitz, Dan Kopelman and Vanessa McCarthy are executive producers for Happy Madison Productions and CBS Television Studios with Sony Pictures Television.

What do you think? Are you looking forward to the return of Rules? Will you check out Golden Boy?

 

Newer and/or Related Articles

{ 5 comments… read them below or add one }

mo February 19, 2013 at 1:14 pm

Love crime shows, have always liked Chi McBride so I’m already hyped about ‘Golden Boy’. ‘Rules of Engagement’ needs to stay; ‘How I Met….’, can’t how it has stayed on this long.

Reply

Geehosafat December 8, 2012 at 3:31 pm

Rules is the funniest show on tv, when it is allowed by CBS…

Reply

Jack Tripper December 7, 2012 at 11:13 am

Rules of Engagement should get better treatment than what they have gotten. That is a great show and CBS needs to stop wasting time creating new shows that will just get cancelled.

Reply

Chuck Lewis December 7, 2012 at 10:38 am

Rules of Engagement is a genuinely funny show. This could have been one of the most popular comedies ever produced if not for the insane grudge of some studio idiot whose mouth far exceeded his intelligence. Don’t know why this empty suit had it in for this show but, a pox on him. My congrats to the cast & crew for their excellent performance.

Reply

Jack Tripper December 7, 2012 at 11:14 am

Completely agree with you Chuck.

Reply

Leave a Comment

{ 1 trackback }